Contribution of Subregular Solution Model to Binary Oxide SystemContribution of Subregular Solution Model to Binary Oxide System

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 324
  • Download : 0
Publisher
Kluwer Academic Publishers
Issue Date
1989-03
Language
English
Article Type
Article
Citation

JOURNAL OF MATERIALS SCIENCE LETTERS, v.8, no.5, pp.603 - 604

ISSN
0261-8028
URI
http://hdl.handle.net/10203/65945
Appears in Collection
MS-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0